IEICE Transactions on Communications
Online ISSN : 1745-1345
Print ISSN : 0916-8516
Regular Section
Security Condition for Exact Localization in Wireless Ad Hoc Networks
Jin Seok KIMDae Hyun YUMSung Je HONGJong KIMPil Joong LEE
Author information

2012 Volume E95.B Issue 7 Pages 2459-2462


As deployment of wireless ad hoc networks for location-based services increases, accurate localization of mobile nodes is becoming more important. Localization of a mobile node is achieved by estimating its distances from a group of anchor nodes. If some anchors are malicious and colluding, localization accuracy cannot be guaranteed. In this article, we present the security conditions for exact localization in the presence of colluding malicious anchors. We first derive the minimum number of truthful anchors that are required for exact localization in 2-D Euclidean space where some anchors may be collinear. Second, we extend our security condition to 3-D localization where some anchors may be coplanar.

Content from these authors
© 2012 The Institute of Electronics, Information and Communication Engineers
Previous article Next article